| Catalog Number |
MX4452 |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Address information was not provided; therefore, il was used as the state.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.
Event or Problem Description
Customer reported the one way valves are not working like they are supposed to, blood backs up into the line.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.